# SDR UPS97422415

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMPARTMENT FOUND SHEAR TIE DELAMINATED DUE TO CORROSION AT BS 1740, BETWEEN S-48/47 RT.  REMOVED DAMAGED SHEAR TIE AND REPAIRED SHEAR TIE ACC SRM 53-10-04, FIG 3A.
